# SDR ABXA2021317038

- Difficulty date: March 17, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 92,764 hours, 16,196 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pin
- Part number: 368530095345207
- Condition: Worn
- Location: Crgo Door Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK,MDCD LATCH CAM PINS 4, 10 AND 12 FAIL DIAMETER MEASUREMENT CHECKS. REMOVED AND REPLACED MDCD LATCH CAM PINS 4, 10, AND 12 IAW B767-300 AMM SUPPLEMENT 52-32-00. ADJUSTMENT CHECK GOOD, NO ADJUSTMENT NEEDED.
